# SDR CA970109024

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2530 · Buffet/Galleys
- Part: Cooling Fan
- Part number: 60529042
- Condition: Inoperative
- Location: Galley
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O, H

## Discrepancy

(CAN) ELECTRICAL SMOKE FUMES IN FRONT OF GALLEY AREA DURING DESCENT. GALLEY POWER REMOVED AND SMELL DISSIPATED. MAINTENANCE TROUBLESHOOTING REVEALED RH COOLING FAN INOPERATIVE POPPING CIRCUIT BREAKER. DEFECTIVE FAN REPLACED AND OPERATIONALLY CHECKED SERVICEABLE.
